# SDR CAL950634

- Difficulty date: July 31, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N12313
- Make and model: Boeing 7373T0
- Aircraft serial: 23364
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Door
- Part number: 6546921528
- Condition: Cracked
- Location: Cargo Compt
- Part time: 31,757 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLE - INSPECTION FOUND A 2 INCH CRACK IN FORWARD CARGO DOOR, ZONE 209.  AN REINFORCEMENT ANGLE WAS INSTALLED ON THE CARGO DOOR IAW DRAWING SA005-5230-01027.  (M)
